Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular periods, dark blood, red colored bleeding. On petogen injections. Treatment?

hi may i ask a question. i last injection of Petogen was in 1 March 2012, due to return for treatment again on 30 May 2012.i started using the treatment in september 2011 were i only had one treatment, then again for 2 consecutive times from December 2011, till the above said dates. i have seen my period since then (although not normal, as the blood is dark and when i wipe its normal red colour) but for a short time. i would like to ask,how long does it take till my system gets back to normal or should i be taking treatment to rectify my system?
Asked On : Sat, 1 Sep 2012
Answers:  0 Views:  123 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor